# SDR HEEA954681

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5426U
- Make and model: Skrsky S76A
- Aircraft serial: 760167
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Loran
- Part number: 453105004
- Condition: Defective
- Location: Cockpit
- Component: Arnav, R501
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MUST PRESS ENTER BUTTON SEVERAL TIMES BEFORE IT FUNCTIONS PROPERLY. CLEANED ENTER BUTTON AND CONTACT.  BUTTON WORKS  EVERY TIME BUT ONLY WHEN PUSHED IN CENTER.  WORKS INTERMITTENTLY WHEN PUSHED ON SIDES.
